BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Serdica Mathematical Journal >
2002 >
Volume 28 Number 2 >

Please use this identifier to cite or link to this item:

Title: A Product Twistor Space
Authors: Blair, David
Keywords: Almost Product Structures
Almost Quaternionic Structures of the Second Kind
Product Twistor Space
Issue Date: 2002
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Serdica Mathematical Journal, Vol. 28, No 2, (2002), 163p-174p
Abstract: In previous work a hyperbolic twistor space over a paraquaternionic Kähler manifold was defined, the fibre being the hyperboloid model of the hyperbolic plane with constant curvature −1. Two almost complex structures were defined on this twistor space and their properties studied. In the present paper we consider a twistor space over a paraquaternionic Kähler manifold with fibre given by the hyperboloid of 1-sheet, the anti-de-Sitter plane with constant curvature −1. This twistor space admits two natural almost product structures, more precisely almost para-Hermitian structures, which form the objects of our study.
Description: ∗Research supported in part by NSF grant INT-9903302.
ISSN: 1310-6600
Appears in Collections:Volume 28 Number 2

Files in This Item:

File Description SizeFormat
sjm-vol28-num2-2002-p163-p174.pdf468.61 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License